# SDR AALA20031115

- Difficulty date: October 6, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - FOUND DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT PACK B5-2.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
